Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 2, NWS North Platte, NE

April 15, 2015Garden County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Apr 15, 2015, 5:45 PM MDT for Garden County, Nebraska. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2015, 5:45 PM MDT (23:45 UTC)
Expired
Apr 15, 2015, 6:17 PM MDT
In force
32 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Garden County, NE

The radar

The North Platte radar (KLNX), 142 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1575 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-116 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

397 
WUUS53 KLBF 152345
SVRLBF
NEC069-160030-
/O.NEW.KLBF.SV.W.0002.150415T2345Z-150416T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
545 PM MDT WED APR 15 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 630 PM MDT

* AT 543 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
  CRESCENT LAKE NWR...AND MOVING NORTHEAST AT 75 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
  GARDEN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...BRITTON LAKE...
  JERRY LAKE AND KINCAID LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4200 10209 4150 10210 4152 10250 4168 10254
TIME...MOT...LOC 2346Z 218DEG 65KT 4167 10241

HAIL...1.00IN
WIND...60MPH

$$

SPRINGER
2 follow-up statements
874 
WWUS53 KLBF 160006
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
606 PM MDT WED APR 15 2015

NEC069-160030-
/O.CON.KLBF.SV.W.0002.000000T0000Z-150416T0030Z/
GARDEN NE-
606 PM MDT WED APR 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GARDEN
COUNTY UNTIL 630 PM MDT...

AT 603 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
CRESCENT LAKE NWR...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
GARDEN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...BRITTON LAKE...
JERRY LAKE AND KINCAID LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4200 10209 4150 10210 4152 10250 4168 10254
TIME...MOT...LOC 0006Z 207DEG 32KT 4176 10229

HAIL...0.75IN
WIND...60MPH

$$

SPRINGER
928 
WWUS53 KLBF 160017
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
617 PM MDT WED APR 15 2015

NEC069-160027-
/O.CAN.KLBF.SV.W.0002.000000T0000Z-150416T0030Z/
GARDEN NE-
617 PM MDT WED APR 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GARDEN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4200 10209 4150 10210 4152 10250 4168 10254
TIME...MOT...LOC 0017Z 207DEG 32KT 4185 10223

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 5:39 PM MDT, 6 minutes earlier.

Area forecast discussion, Apr 15, 5:39 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
639 PM CDT WED APR 15 2015

.SYNOPSIS...
ISSUED AT 323 PM CDT WED APR 15 2015

H5 ANALYSIS FROM THIS MORNING HAD A STRONG UPPER LEVEL
VORT MAX JUST EAST OF SALT LAKE CITY. DECENT HT FALLS OF 50 TO 150
METERS EXTENDED TO THE EAST AND SOUTHEAST OF THIS FEATURE WITH 150
METER FALLS NOTED AT GRAND JUNCTION COLORADO. ROUNDING THE BASE OF
THE VORT MAX WAS A 70 TO 90 KT JET STREAK WHICH EXTENDED FROM SERN
OREGON INTO WEST CENTRAL COLORADO. DOWNSTREAM OF THE VORT MAX...A
WEAK DISTURBANCE WAS PRESENT ACROSS EASTERN OKLAHOMA. RIDGING WAS
PRESENT DOWNSTREAM OF THIS WEAK DISTURBANCE WITH HT RISES NOTED
ACROSS THE NRN GREAT LAKES INTO ONTARIO AND NRN MANITOBA. AT THE
SURFACE...LOW PRESSURE WAS PRESENT ACROSS EASTERN COLORADO WITH AN
INVERTED SURFACE TROUGH EXTENDING NWD TO ALONG THE NEBRASKA/WYOMING
BORDER. EAST OF THE INVERTED SFC TROUGH...A DRYLINE EXTENDED SWD
FROM WEST OF STERLING COLORADO...TO WEST OF LIBERAL KS. MEAGER LOW
LEVEL MOISTURE HAS FLOWED NWD THIS AFTERNOON EAST OF THE DRYLINE
THANKS TO SRLY WINDS. DEW POINTS ACROSS THE FORECAST AREA WERE
GENERALLY IN THE LOWER 40S...WITH SOME MID 40 DEW POINTS ACROSS
WESTERN KS. UNDER PARTLY TO MOSTLY CLOUDY SKIES...TEMPERATURES AS OF
3 PM CDT RANGED FROM 62 DEGREES AT ONEILL...TO 67 DEGREES AT NORTH
PLATTE..IMPERIAL...VALENTINE AND
THEDFORD.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 323 PM CDT WED APR 15 2015

THROUGH THE NEXT 6 TO 12 HOURS...BIGGEST QUESTION IS COVERAGE OF
CONVECTION ACROSS THE AREA. DRYLINE DEVELOPING AND SURGING
EAST-NORTHEAST OVER ERN CO WILL HAVE ASSOCIATED WITH IT A SHALLOW
CIRCULATION INITIALLY...BASED ON SHORT RANGE CROSS SECTIONS. FURTHER
NORTH OVER NERN CO AND THE ERN NEB PANHANDLE...AN INVERTED TROUGH
EXTENDS ACROSS THE PANHANDLE. AS THE UPPER PV ANOMALY IS EXPECTED TO
CONTINUE ROTATING NWD...ASSOCIATED LARGE SCALE LIFT WILL ALLOW
INCREASED CONVERGENCE ALONG THE INVERTED TROUGH THIS EVENING AND
WITH SOME /ALBEIT WEAK/ INSTABILITY IN THE ERN PANHANDLE
THUNDERSTORM DEVELOPMENT WILL INCREASE. FURTHER S ALONG THE
DRYLINE...LESS UPPER SUPPORT INITIALLY WILL MEAN LESS CONVERGENCE
AND LIMITED COVERAGE OF TSRA DEVELOPMENT ALONG THE DRYLINE...BUT
SHORT RANGE MODELS SUGGEST CIRCULATION ALONG THE DRYLINE WILL DEEPEN
ENOUGH TO DEVELOP A SMALL TSRA CLUSTER WHICH WOULD MOVE NEWD THIS
EVENING. END RESULT IS TWO AREAS OF PRECIP THIS EVENING AND
OVERNIGHT...PANHANDLE INTO WRN SANDHILLS AND POSSIBLY INTO SWRN NEB.
WITH CLOUD COVER INCREASING AND SERLY FLOW CONTINUING MOST AREAS
LOWS SHOULD HOLD MOSTLY IN THE 40S EXCEPT UPPER 30S IN THE PANHANDLE.

FOR THURSDAY...UPPER LOW CONTINUES TO SAG SWD. AS THIS OCCURS AND IN
THE WAKE OF ANY OVERNIGHT CONVECTION...ADDITIONAL LOW LEVEL MOISTURE
SHOULD WORK INTO THE AREA AROUND THE DEVELOPING WARM FRONT OVER NRN
KS AND SRN NEB. ANY SUNSHINE SHOULD ALLOW DEVELOPMENT OF SHRA WITH
MID LEVEL INSTABILITY REMAINING. BY LATE AFTERNOON MID LEVEL
FRONTOGENESIS BEGINS TO DEVELOP WHICH SHOULD BETTER FOCUS SHRA/TSRA
ALONG THE WARM FRONT TWD THURSDAY EVE.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 323 PM CDT WED APR 15 2015

MID RANGE...THURSDAY NIGHT THROUGH SUNDAY NIGHT...THE MAIN FORECAST
CHALLENGE CONTINUES TO BE THE THREAT FOR RAIN AS A SLOW MOVING
UPPER LEVEL LOW CREEPS EAST OF THE FOUR CORNERS. BEGINNING
THURSDAY NIGHT...THE UPPER LEVEL LOW...WILL CREEP SLOWLY EAST
ALONG THE COLORADO/NEW MEXICO BORDER. STRONG MID LEVEL ISENTROPIC
LIFT WILL DEVELOP THURSDAY EVENING ACROSS NORTHERN KANSAS...AND
WILL TRANSITION NORTH ACROSS WESTERN AND NORTH CENTRAL NEBRASKA
THROUGH THE NIGHT. STRONG MODEL AGREEMENT WITH THE ISENTROPIC AND
LOW LEVEL MOISTURE FIELDS...HAS INCREASED CONFIDENCE IN A WET FCST
THURSDAY NIGHT...AND HAVE INCREASED POPS ACCORDINGLY INTO THE 70
PERCENT RANGE. ONE ASPECT THE MODELS TRENDED TOWARD THIS
MORNING...PUSHING ADDITIONAL MOISTURE AND WARMER AIR INTO THE WEST
THURSDAY NIGHT. THIS WILL ALLOW WARMER AIR TO PERSIST INTO THE
OVERNIGHT...THUS ELIMINATING ANY NEED FOR MENTION OF SNOW IN THE
FAR WEST TOWARD 12Z FRIDAY MORNING. ON FRIDAY...SOME MODEL
DIFFERENCES BEGIN TO POP UP...MAINLY IN BRINGING IN SOME DRIER AIR
INTO SWRN AND WESTERN PORTIONS OF THE CWA FRIDAY MORNING WHICH
WOULD TEMPORARILY CUT OFF PCPN CHANCES. THE GFS SOLN IS MOST
AGGRESSIVE WITH THE DRY AIR...LIFTING IT THROUGH THE FORECAST AREA
THROUGH FRIDAY AFTERNOON. THE NAM AND ECMWF SOLNS ARE NOT NEARLY
AS AGGRESSIVE...MOISTENING THE H85 TO H70 LAYER ONCE AGAIN BY
FRIDAY EVENING. WITH THE GFS STILL BEING MOST AGGRESSIVE WITH ITS
PROGRESSION OF THE UPPER LEVEL LOW...AND STILL CONSIDERED AN
OUTLIER COMPARED TO THE NAM12...CANADIAN AND ECMWF SOLNS...DECIDED
TO LOWER POPS IN THE SOUTH SOME FRIDAY...BUT NOT TOTALLY ELIMINATE
THEM AS THE GFS WOULD SUGGEST. WITH THIS IN MIND...WILL KEEP POPS
IN THE 30 TO 40 PERCENT RANGE DURING THE DAY FRIDAY...INCREASING
THEM ONCE AGAIN ON FRIDAY NIGHT. THIS IS IN RESPONSE TO CONVECTION
ACROSS THE SRN PLAINS...WHICH WILL LIFT NORTH INTO THE FORECAST
AREA FRIDAY NIGHT. FAVORABLE ISENTROPIC LIFT WILL SLOWLY LIFT
NORTH OVERNIGHT FRIDAY NIGHT INTO SATURDAY...WITH THE BEST PCPN
CHANCES TRACKING INTO NORTHERN NEBRASKA BY SATURDAY. ON SATURDAY
NIGHT...THE UPPER LEVEL LOW WILL BEGIN TO TRACK ALONG THE OK/KS
BORDER...ACCELERATING EWD AS A NORTHERN STREAM TROUGH DROPS SOUTH
FROM THE CANADIAN PRAIRIE PROVINCES INTO WESTERN ONTARIO SUNDAY.
IN THE MEANTIME...THE THREAT FOR PCPN WILL CONTINUE INTO SUNDAY AS
FAVORABLE LIFT CONTINUES IN THE DEFORMATION ZONE ON THE
NORTHWESTERN PERIPHERY OF THE EXITING LOW. PRECIP CHANCES WILL
DIMINISH QUICKLY AS MUCH DRIER AIR IS PULLED INTO THE SYSTEM FROM
THE NORTHWEST BY SUNDAY EVENING.

LONG TERM...MONDAY THROUGH WEDNESDAY...THE NRN STREAM LOW WILL TRACK
FROM WESTERN ONTARIO INTO NORTHERN GREAT LAKES EARLY NEXT WEEK. THIS
FEATURE WILL FORCE COLDER AIR INTO THE CENTRAL AND NORTHERN PLAINS
WITH HIGHS MAINLY IN THE UPPER 50S/LOWER 60S DURING THE PERIOD. FOR
THE MOST PART DRY CONDS ARE FORECAST GIVEN THE NWRLY FLOW ALOFT AND
MUCH DRIER BOUNDARY LAYER CONDS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 628 PM CDT WED APR 15 2015

THUNDERSTORMS ARE POSSIBLE IN SOUTHWEST NEBRASKA LATE THIS EVENING
AFTER 02Z. OTHERWISE...THE ONLY AVIATION CONCERN IS WIND WHICH
WILL CONTINUE 110-150 AT 12-16G19-24KT.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CLB
SHORT TERM...JWS
LONG TERM...CLB
AVIATION...SPRINGER
Hazardous weather outlook, Apr 15, 2:54 PM MDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
354 PM CDT WED APR 15 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-162100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
354 PM CDT WED APR 15 2015 /254 PM MDT WED APR 15 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE PANHANDLE AND MOVE
NORTHWARD THROUGH THE EVENING. ALTHOUGH MOISTURE IS LIMITED FOR
THE STORMS TO WORK WITH...A FEW STORMS WILL HAVE THE POTENTIAL TO
PRODUCE SMALL HAIL AND GUSTY WINDS TO 45 MPH...MAINLY WEST OF A LINE
FROM OSHKOSH TO HAYES CENTER. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED HOWEVER. LATER THIS EVENING...ANOTHER AREA OF
THUNDERSTORMS MAY DEVELOP ACROSS PORTIONS OF SOUTHWEST NEBRASKA
AND MOVE NORTHEAST OVERNIGHT. COVERAGE OF THUNDERSTORMS IN
SOUTHWEST NEBRASKA IS EXPECTED TO BE LIMITED HOWEVER...AND ANY
STORMS ARE ALSO EXPECTED TO REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A LARGE LOW PRESSURE SYSTEM WILL SLOWLY MOVE OUT ONTO THE PLAINS
DURING THE REMAINDER OF THE WEEK AND INTO THE WEEKEND. SEVERAL
CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS WILL BE
POSSIBLE...BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JWS

In the hours before

Special weather statement, Apr 15, 4:50 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
450 PM MDT WED APR 15 2015

NEZ022-056-152345-
DEUEL NE-GARDEN NE-
450 PM MDT WED APR 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARDEN AND
NORTHWESTERN DEUEL COUNTIES UNTIL 545 PM MDT...

AT 447 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LODGEPOLE...OR 14 MILES NORTHWEST OF
CHAPPELL...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
OSHKOSH AROUND 520 PM MDT.
SUGAR LOAF HILL AROUND 525 PM MDT.
DOGTOWN FLATS AROUND 535 PM MDT.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 80.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Apr 15, 5:10 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
510 PM MDT WED APR 15 2015

NEZ022-160000-
GARDEN NE-
510 PM MDT WED APR 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN COUNTY UNTIL 600
PM MDT...

AT 507 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF LISCO...OR 13 MILES WEST OF
OSHKOSH...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
OSHKOSH AND SUGAR LOAF HILL AROUND 530 PM MDT.
DOGTOWN FLATS AROUND 540 PM MDT.
RACKETT AROUND 555 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 5:16 PM MDTSevere Thunderstorm WarningLBFGarden27 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.